# SDR CA060313005

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,730 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Condition: Noisy
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: E

## Discrepancy

VIBRATION ON START TO 60 PERCENT, AND STRANGE NOISE FROM THE ENGINE, FOUND BROKEN STARTER.
